# SDR ASOA20160710043

- Difficulty date: July 10, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 36,218 hours, 27,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 960821
- Condition: Faulty
- Location: Nr 2
- Part time: 22,699 hours, 17,273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE REPLACED THE NR 2 AIR CYCLE MACHINE.  OPS CHECKED GOOD
